# SDR LR7A9981

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3642421
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP53161, FOUND FS 257 FLOORBEAM CAP CORRODED AROUND ANCHOR NUT LOCATION AT WL 146, RBL 43.  REPLACED FLOORBEAM CAP IAW SMP 583-53-40-01.
